# SDR ASAA2015040811575

- Difficulty date: April 8, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500k-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BS 500L LT AT TRANSITION STRIP CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AT STA 500K TO 500K+ TO 500KH2 REMAINING .0.38".  FOUND TO BE WITH IN LIMITS IAW SRM 53-00-53-14-2.  REMOVED CORROSION AT STA 500KH3 TO 500K+19. ORIG THICKNESS .040" LOSS 0.009" REMAINING 0.03"  TO 500K"19 ORIG THICKNESS 0.04"LOSS 0.009" REMAINING REMAINING 0.03"  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 REPAIRED AREA IAW SRM 53-00-53-2R-5 ALODINED AND PRIMED IAW SRM 51-20-01.  PAINTED IAW SRM 51-20-01.
